# SDR DHL2001364013

- Difficulty date: April 17, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 0141
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Connector
- Condition: Dirty
- Location: Airspeed Indicat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT BEGINNING OF TAKEOFF ROLL F/O AIRSPEED INDICATOR RED FLAG APPEARED & ''''0'''' KNOTS INDICATED.  CAPTAINS AIRSPEED INDICATOR NORMAL & INDICATING 80 KNOTS.  REMOVED INDICATOR,  CLEANED RESEATED BOTH CONNECTOR PLUGS.  PERFORMED AIR DATA SELF-TEST.  AMM 34-12-22 PAGE 403.  NO DEFECTS NOTED.  STATUS-CLOSED.
